Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling discomfort in chest, arms and fingers. BP is 90 and 160 after taking TEZLOC-40. Further treatment?

User rating for this question
Answered by
Practicing since : 1966
Answered : 4499 Questions
I am taking TEZLOC-40 one tablet per day as prescribed by my doctor.

Prior to taking TEZLOC-40 my BP was almost 100 and 150 and after I started taking TEZLOC-40 it is usually 90 and 160.

During the day sometimes I feel discomfort (like pinch) in my chest, arms and fingers.

I want to know for what type of treatment should I go to further?
Posted Thu, 11 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 27 hours later
Hi friend,
Welcome to Health Care Magic

TAZLOC is telmisartanAngiotensin Receptor Blocker (ARB) and the dose is up to 80 mg...

You may step up the dose OR add a second drug –
usually a diuretic like thiazide / or a Calcium Channel Blocker (CCB) like amlodipine

Your symptoms do not seem to have any relation to the pressure or the drug...
Have basic investigations like ECG, Lipids, Kidney function and electrolytes..

Don’t worry / the pressure can be controlled / it is a question of time and patience...
See your Internist and get appropriate prescription
Follow up is essential

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor